Authors: Limonchenko, Ivan 
Title: Massey products in cohomology ofmoment-angle manifolds for 2-truncated cubes
Journal: Russian Mathematical Surveys
Volume: 71
Issue: 2
First page: 376
Last page: 378
Issue Date: 2016
Rank: M21
ISSN: 0036-0279
DOI: 10.1070/RM9712
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

8
checked on Apr 18, 2024

Page view(s)

213
checked on Apr 16, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.